AVANOS MEDICAL INC. BALLARD CS NEO/PED, 8 FR, ELBOW; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Back to Search Results |
| Model Number |
208 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical, inc.Received a single report that referenced ten different incidences, which were associated with separate units, involving ten different events.This is the sixth of ten reports.Refer to 8030647-2022-00173 for the first event.Refer to 8030647-2022-00174 for the second event.Refer to 8030647-2022-00175 for the third event.Refer to 8030647-2022-00176 for the fourth event.Refer to 8030647-2022-00177 for the fifth event.Refer to 8030647-2022-00179 for the seventh event.Refer to 8030647-2022-00180 for the eighth event.Refer to 8030647-2022-00181 for the ninth event.Refer to 8030647-2022-00182 for the tenth event.It was reported the suction catheter was unable to suction anything, even water was tried by caregiver.There was no reported injury.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30144157, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6)2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.